# SDR CA980313006

- Difficulty date: February 20, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,440 hours
- Engine: Lyc O320E2D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D30256
- Condition: Failed
- Location: Mlg
- Part time: 5,000 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL FLANGE BOLTS PULLED FROM THEIR SOCKETS JAMMING WHEEL CAUSING DAMAGE. REPLACED.
